# SDR CALA0400101

- Difficulty date: February 11, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 17,218 hours, 5,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHT SURFACE CORROSION IN FORWARD CARGO BIN ON ZEE CHANNEL JUST AFT OF CARGO DOOR CUTOUT AT STA 500-500A.  THE Z-CHANNEL WAS REMOVED AND A NEW Z-CHANNEL WAS INSTALLED IAW SRM 53-30-15, 51-20-01, AND 51-40-02.
